Please use this identifier to cite or link to this item:
Appears in Collections:Accounting and Finance Journal Articles
Peer Review Status: Refereed
Title: Persistence and time-varying coefficients
Authors: McMillan, David
Wohar, Mark E
Contact Email:
Keywords: Persistence
Time-varying coefficient
Issue Date: Jul-2010
Publisher: Elsevier
Citation: McMillan D & Wohar ME (2010) Persistence and time-varying coefficients, Economics Letters, 108 (1), pp. 85-88.
Abstract: Persistence in economic variables is common. We re-examine that using a time-varying parameter model. Results support a substantial reduction in persistence, particularly, when allowing for time-variation in the constant. This has important implications for policy-making and the effect of shocks.
Type: Journal Article
DOI Link:
Rights: The publisher does not allow this work to be made publicly available in this Repository. Please use the Request a Copy feature at the foot of the Repository record to request a copy directly from the author. You can only request a copy if you wish to use this work for your own research or private study.
Affiliation: Accounting and Finance
University of Nebraska at Omaha

Files in This Item:
File Description SizeFormat 
McMillan_2010_Persistence_and_time-varying_coefficients.pdf428.17 kBAdobe PDFUnder Embargo until 31/12/2999     Request a copy

Note: If any of the files in this item are currently embargoed, you can request a copy directly from the author by clicking the padlock icon above. However, this facility is dependant on the depositor still being contactable at their original email address.

This item is protected by original copyright

Items in the Repository are protected by copyright, with all rights reserved, unless otherwise indicated.

If you believe that any material held in STORRE infringes copyright, please contact providing details and we will remove the Work from public display in STORRE and investigate your claim.